# SDR SWAA2022031183070

- Difficulty date: July 22, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Rh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B COWL CHIP DETECTOR DOOR IS CRACKED / REMOVED AND REPLACED DETECTOR DOOR ON #2 ENGINE I/B COWL IAW CMM 71-13-30 AND 737 AMM 71-11-07-400-801-F00
